Necessary and sufficient Tauberian conditions under which convergence of double sequences follows from A(r,delta) summability

Kambak C., ÇANAK İ.

3rd International Conference of Mathematical Sciences (ICMS), İstanbul, Turkey, 4 - 08 September 2019, vol.2183 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 2183
  • Doi Number: 10.1063/1.5136150
  • City: İstanbul
  • Country: Turkey


Let x = ( xmn) be a double sequence of real or complex numbers. The Ar,d-transform of a sequence (xmn) is defined by